MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This report is 2 of 2, for the 2nd 380mm dia5mm hook handle (cev229b) reportedly used during this event and is related to mfg#: 3003249645-2024-00052.It was reported that "during a hysterectomy, the hook melted".This happened twice.It was reported that no part detached from the hook.There was no impact to the patient, as they could complete the surgery with a third hook.Surgery time was increased by five (5) minutes.
 
Event or Problem Description
See h11.
 
Additional Manufacturer Narrative
Corrected b5 of initial report: this report is 2 of 2, for the 2nd hook for hook handle cev2295a) reportedly used during this event and is related to mfg# 3003249645-2024-00052.
 
Additional Manufacturer Narrative
Updated fields: d4 (primary udi#), g3, g6, h2, h3, h6, h11.The 3pk n5 hook for hook handle (cev2295a) was returned for evaluation: evaluation of the hook for hook handle could not verify the complaint reported by the customer as valid.According to the customer the hook melted, but after observation it was determined that the device was only slightly abraded by cleaning.The customer likely cleaned the instrument with an agent that was too abrasive.
 
Event or Problem Description
N/a.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20500220
Report Number3003249645-2024-00053
Device Sequence Number17950881
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Device Lot Number6764638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer10/25/2024
11/18/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/14/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOOK HANDLE CEV229B
Patient SexUnknown